tren caused a tumor?
- 01-06-2010, 07:40 PM
tren caused a tumor?
you may have read my other posts that i made franticly about how bad i have been feeling after a tren cycle.
well i got lab tests and they showed a high level of prolactin
so i convinced my DR to do a MRi and sure as **** i have a pituitary tumor.
they said its very small but not sure what kind it is. (micro somthing)
is it at all possible that tren increased my prolactin and made a small gowth?
and if yes could that be the cause of all my symptoms?
and what is the best treatment option. im hoping its a prolactinoma and its an easy fix.
- 01-07-2010, 01:25 AM
- 01-08-2010, 03:23 AM
no worries bro i guess it happens
just puzzles me
01-08-2010, 06:13 AM
I don`t think this for use of PH`s look every person is different and sometimes has genetical predispositions for cancer or other diseases
When a Dr. prescribe TRT the first step is check the pituitary gland with MRI.
SNS Online Representative
Maxximal @ seriousnutritionsolutions.com
Got Glycophase ...?
01-08-2010, 09:07 AM
When you say cause, you infer tren is mutagenic which I doubt is the case as most hormones have not been shown to be mutagenic (kinda maladaptive really) but they can certainly grow certain cancers once they are initiated.
I realize that's a VERY generalized statement, but it's what I have observed in the literature. There are likely hormones that can initiate cancer, estradiol is certainly suspect, but by and large they tend to feed tumor growth rather than cause the mutation in the first place.
01-08-2010, 09:29 AM
How about you add some insightful comments about the temporal relation of tren to the prolactinoma? the OP has clearly researched his symptoms and tied them to secondary hypogonadism but feared it was the tren. Prolactinomas cause the exact thing. Why couldn't you have intelligently noted there was no relation to his microadenoma and the tren use, and that his condition is solely related to his hyperprolactinemia? Do you have a degree? From an American school? I doubt it...
01-08-2010, 09:37 AM
I'm with bioman, its unlikely the tren caused it, but it could have caused it to grow faster. That said, its not like most of the companies selling prohormones and designer steroids actually tested their batches of raws after receiving them from China, so it could have had other crap in it as well.
01-08-2010, 12:38 PM
sorry to hear that bro...but like others stated...more than likey the tren didn't start something that already existed...but def prayers to you my man!
01-09-2010, 12:12 AM
you guys think i have cancer?
i thought it would be a prolactinoma or somthing?
01-09-2010, 01:11 AM
Get a follow up for your MRI results, and if it were something really bad I would think the doctor would have gotten back in touch with you immediately, but if not do set up another appointment for those results and get more tests done.
01-09-2010, 01:16 AM
ya i have an appointment to see what kind it is i would assume prolactin because my aunt had a prolactinoma and mine is 30 4.0-15 so idk
thank you for the help
01-09-2010, 02:04 AM
Colt, I just see your situation now, what were the symptoms or could you link me to the thread?
Urbanski, just cause his name is what it is doesnt mean he needs to put in valid medical advice. Thats actually probably worse for him to do. Also, maybe dont assume MD means he has a degree(although i see greatly what it implies) dont continue to critic it may not be a worthy one. Kind of attacked from both sides there.
01-09-2010, 02:41 AM
01-09-2010, 04:12 AM
lol nice capt.
to bio, please notice i have a question mark at the end of my thread. im not saying tren caused a tumor im asking. all i know is i was fine before a tren cycle and after i felt the worst ive ever felt, and had a tumor. somthing must have happend between my body and the cycle.
and mental my symptoms have been ****in crazy bro.
ive been dealing with this for about 4 months before docters got their **** together.
mostly low dopamine symptoms.
feeling unreal, ect
all day headaches
and obviously bad depression even bouts of crying.
ill go weeks or more without an erection or even touching my gf
then have one day of good sex then back to nothing.
its been a nightmare. i hope this can be fixed with a good treatment plan
my labs were all over the place as well my DR was sayin a tumor will cause almost all horomones to be off.
01-09-2010, 04:17 AM
you might wanna ask your doctor about Pramipexole to treat the dopamine symptoms. They're using it to treat other conditions resulting from low dopa. like RLS and fibromyalgia. Best of luck to you bro, and hey, at least they found it early.
01-09-2010, 04:49 AM
ill definatly ask
****ty thing is im young
and they dont wanna give me anything to help a single symptom.
but ill try.
01-09-2010, 07:39 AM
if somebody has experience and knowledge they should share it. i dont subscribe to the "dont share medical advice on the internet" theory because i think its fine to give very general advice and tips, as long as you are not spouting bull**** and always direct them to their provider.
Just look at the below post for the damage this retard "MD" did....now the OP thinks he's dying.
01-09-2010, 07:42 AM
01-09-2010, 07:45 AM
01-09-2010, 08:32 AM
01-09-2010, 08:40 AM
01-09-2010, 10:28 AM
Colt, did you use real tren or one of the oral "tren" products?
01-09-2010, 07:06 PM
it was a tren oral.
i didnt take much of a pct but i knew somthing was up when clomid did nothing.
any thing else you guyscould suggest to help with symptoms untill my appointment ?
01-12-2010, 04:14 AM
ah this sucks.
docter is so busy i cant see him untill feb.
i guess brain tumors arent that important. i was starting to think im sensitive to my dopamine levels seeing that high prolactin=low dopamine. but im so foggy i feel as if ive lost the last three months of my life.
ill try to keep an update for info.
but i prey no one else has to deal with this.
01-12-2010, 05:11 AM
There are plenty of doctors,..
Then again, Feb is only 2 weeks away.
Sorry I could be of no help, it's still kind of early for me
01-14-2010, 01:01 PM
01-14-2010, 02:37 PM
Similar Forum Threads
- By bigrobbierob in forum AnabolicsReplies: 5Last Post: 12-02-2009, 01:50 PM
- By linus1891 in forum IGF-1/GHReplies: 8Last Post: 04-15-2009, 09:19 PM
- By DrtyDiverDave in forum Male Anti-Aging MedicineReplies: 20Last Post: 03-21-2009, 04:05 PM
- By Spudpunx in forum AnabolicsReplies: 9Last Post: 06-09-2008, 08:56 PM
- By JanSz in forum Male Anti-Aging MedicineReplies: 3Last Post: 05-26-2007, 09:30 PM